MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001271340
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 14nov2025.It was reported that catheter was blocked.A flexima apdl was selected for use.During the procedure, it was noted that the catheter was blocked and the liquid could not be drawn out.The procedure was completed with a different device.There were no patient complications as a result of this event.However, device analysis revealed the tip of the trocar perforated the stent, and part of the tip is visible through the hole.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the stent, trocar, metal cannula, and flexible cannula were returned for analysis.The trocar and the metal cannula were returned inside the stent.It was observed that the tip of the trocar perforated the stent, and part of the tip is visible through the hole.Additionally, the flexible cannula was bent.A functional test was performed, inserting a metal cannula and the trocar.When advancing it through the stent, no resistance was felt, the pig's tail was also well shaped.No other issues were identified during the product analysis.

Brand Name
FLEXIMA? APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23790542
Report Number2124215-2025-86940
Device Sequence Number18761110
Product Code FFA
UDI-Device Identifier08714729323105
UDI-Public(01)08714729323105(17)260921(10)32487144
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Model NumberM001271340
Device Catalogue NumberM001271340
Device Lot Number0032487144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight65 KG